# SDR CALA2019121702224

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 62,482 hours, 25,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT CABIN SHEAR PLATE LOCATED BENEATH FLOOR BOARDS BETWEEN F R69-70 HAS CORROSION PRESENT ON SURFACE. REMOVED AND REPLACED SHEAR PLATE AT LH AFT CABIN LOCATED BENEATH FLOOR BOARD BETWEEN FR69-FR70 IAW A320 SRM 51-72-11-911-001.
